MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information provided.A patient diagnosed with chiari malformation had posterior fossa procedure performed on (b)(6) 2023.Duramatrix suturable was used.Further information surrounding the initial procedure was not specified.The patient presented with a csf leak post-op, and had to be brought back for "at least a shunt/drain" to fix the csf leak.Customer stated the patient was brought back for two post-op procedures: once on (b)(6) 2023 and another time on (b)(6) 2023.Per customer, patient was "brought back for a shunt on (b)(6) and also had a prior shunt after her surgery on (b)(6) 2023." adherus was also utilized for this patient, but it was not specified at what surgery (initial or one of the post-ops) the adherus was used.No issues or adverse events reported after revision surgery.No further information on patient status or patient outcome was provided.
 
Additional Manufacturer Narrative
Additional quality control testing showed the product met acceptance criteria.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key18279361
Report Number2249852-2023-00027
Device Sequence Number5909695
Product Code GXQ
UDI-Device Identifier00813954020402
UDI-Public(01)00813954020402(17)241231(10)2206291121
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/31/2024
Device Model NumberDMS22
Device Catalogue NumberDMS22
Device Lot Number2206291121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/06/2023
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age47 YR
Patient SexFemale